| Model Number |
B3300533 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a deep brain stimulation implantation procedure, the lead was removed from the packaging and placed on a ruler to measure implantation depth when the physician observed that the lead tip was crooked.The physician rotated the lead to verify alignment and noted that the lead was not straight, and expressed concern that use of the crooked lead could miss the intended deep brain stimulation target.The lead was replaced with another one and the issue resolved.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.